We correct a mistake in [J. Spectr. Theory 14 (2024), 1147–1193] in the computation of the square of a generic self-adjoint realization of the Dirac operator with an Aharonov–Bohm flux. We prove that only two self-adjoint realizations of the Dirac operator square to self-adjoint realizations of the Pauli operator with Aharonov–Bohm potential.
Corrigendum to “Pauli Hamiltonians with an Aharonov–Bohm flux”
Borrelli, William;Correggi, Michele;Fermi, Davide
2025-01-01
Abstract
We correct a mistake in [J. Spectr. Theory 14 (2024), 1147–1193] in the computation of the square of a generic self-adjoint realization of the Dirac operator with an Aharonov–Bohm flux. We prove that only two self-adjoint realizations of the Dirac operator square to self-adjoint realizations of the Pauli operator with Aharonov–Bohm potential.File in questo prodotto:
| File | Dimensione | Formato | |
|---|---|---|---|
|
26a - Pauli AB corrigendum.pdf
Accesso riservato
:
Publisher’s version
Dimensione
85.1 kB
Formato
Adobe PDF
|
85.1 kB | Adobe PDF | Visualizza/Apri |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.



